MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Heart Failure/Congestive Heart Failure (4446); Restenosis (4576)
Date of Event 06/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv xlv study.It was reported that myocardial infarction (mi) and restenosis occurred.On (b)(6) 2021, the subject presented with stable angina (ccs classification: iii) and was referred for cardiac catheterization.The target lesion was located in the proximal left anterior descending artery (lad) with 70% stenosis and was 15 mm long with a reference vessel diameter of 4.0 mm.The target lesion was treated with pre-dilatation and placement of a 3.50 mm x 16 mm study stent.Following post-dilatation, residual stenosis was 0% with timi flow 3.Non-target lesions in the mid lad extending to the first diagonal were treated with placement of 2.50 mm x 16 mm, 2.50 mm x 38 mm, 2.50 mm x 38 mm and 3.00 mm x 48 mm synergy stents in the overlapping manner.The subject was discharged on aspirin and ticagrelor.On (b)(6) 2022, the subject presented at the emergency department via emergency medical services (ems) with complaints of sudden onset of mid chest pain radiating to neck and jaw with associated shortness of breath that began while walking to his truck which improved with a dose of sublingual nitroglycerine.The subject was administered aspirin and sublingual nitroglycerine by ems which alleviated the pain and it was reported that he experienced no chest pain after the second dose of nitroglycerine.On arrival at the emergency department, the subject was administered heparin bolus and drip was started.The subject was diagnosed with non-q wave mi based on symptoms, biomarker elevation, electrocardiography (ecg) changes and angiography.The location of the mi was anterior (septal) and lateral.The subject was hospitalized for further medical evaluation and was recommended for left heart catheterization, to continue heparin drip along with home medications aspirin, losartan, toprol xl, rosuvastatin, brilinta.In addition, for acute on chronic heart failure the subject was advised to take iv lasix 40 mg bid and supplemental oxygen.The subject was advised for cts (cardiovascular and thoracic surgery) evaluation for cabg surgery.In addition, subject was scheduled for endoscopy for anemia.On (b)(6) 2022 the occlusion noted in the lad was accessed by sternotomy and treated with bypass surgery using left internal mammary artery (lima) to lad anastomosis.In, addition, stenosis noted in right coronary artery and left circumflex were treated with bypass surgery using saphenous vein graft (svg) to posterior descending artery (pda) anastomosis and svg to intramyocardial obtuse marginal anastomosis respectively.Satisfactory surgical hemostasis was achieved post grafting using protamine.Post procedure, the subject was transferred to the intensive care unit in stable condition on low dose of inotropes and low dose of vasopressor.The subject was weaned and extubated from the ventricular without difficulty and when deemed medically appropriate, the subject was transferred to the telemetry stepdown unit, where the subject remained stable free from significant dysrhythmias.The subject was advised to continue aspirin, statin, beta blocker, brillinta and was advised to start oral lasix 40 mg daily for a month.On (b)(6) 2022, the subject was discharged from the hospital and the event was considered to be recovering/resolving.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15052898
Report Number2134265-2022-07982
Device Sequence Number5515697
Product Code NIQ
UDI-Device Identifier08714729980858
UDI-Public08714729980858
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberH7493941838250
Device Lot Number0026305729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient RaceWhite